# SDR 95ZZZX818

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5910V
- Make and model: Piper PA-32-300
- Aircraft serial: 327780377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 38078002
- Condition: Defective
- Location: Nlg
- Part time: 3,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DOWNLOCK FOUND BINDING ON DOWNLOCK BOLT.  DOWNLOCK CRACKED AND TIP WAS MISSING.
